# SDR 02FDEA00875

- Difficulty date: November 26, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 37,747 hours, 7,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E WING SUPPORT FOUND CRACKED AT NR 16 SLAT TRACK.
